# SDR CA130220007

- Difficulty date: February 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 14,141 hours
- Engine: Pwa PT6T3B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750113
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 2,311 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR DEBONDED ON DOUBLER AT BS 20.00".
